Alert archive / Missouri / Tornado Warnings in 2013

Tornado Warning 11, NWS Paducah, KY

January 29, 2013Cape Girardeau County, Scott County, Missouri; Alexander County, Pulaski County, Illinois

NWS Paducah, KY issued this tornado warning at Jan 29, 2013, 9:27 PM CST for Cape Girardeau County, Scott County, Missouri; Alexander County, Pulaski County, Illinois. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 29, 2013, 9:27 PM CST (03:27 UTC)
Expired
Jan 29, 2013, 10:00 PM CST
In force
33 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Alexander County, IL, Pulaski County, IL, Cape Girardeau County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 61 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 9:50 PM CSTTSTM WND GST 70Tamms, ILREPORTED ACROSS THE NORTHERN PORTION OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 7:13 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.5 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 784 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 508 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
784 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
508 m²/s²
0-3 km storm-relative helicity
586 m²/s²
Significant tornado parameter
3.0
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WFUS53 KPAH 300327
TORPAH
ILC003-153-MOC031-201-300400-
/O.NEW.KPAH.TO.W.0011.130130T0327Z-130130T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
927 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  WESTERN PULASKI COUNTY IN SOUTHERN ILLINOIS...
  SOUTH CENTRAL CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
  NORTHERN SCOTT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 1000 PM CST.

* AT 925 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
  DUTCHTOWN...OR NEAR SCOTT CITY...MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  CAPE GIRARDEAU...SCOTT CITY...KELSO...TAMMS...EAST CAPE
  GIRARDEAU...THEBES...COMMERCE...PULASKI AND ULLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 3716 8970 3732 8970 3734 8921 3733 8909
      3714 8913
TIME...MOT...LOC 0328Z 270DEG 34KT 3725 8958

$$
1 follow-up statement
590 
WWUS53 KPAH 300352
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CST TUE JAN 29 2013

MOC031-201-300402-
/O.CAN.KPAH.TO.W.0011.000000T0000Z-130130T0400Z/
CAPE GIRARDEAU MO-SCOTT MO-
952 PM CST TUE JAN 29 2013

...THE TORNADO WARNING FOR NORTHERN SCOTT AND SOUTH CENTRAL CAPE
GIRARDEAU COUNTIES IN SOUTHEAST MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3715 8928 3715 8940 3733 8937 3734 8925
      3733 8909 3714 8913
TIME...MOT...LOC 0352Z 270DEG 34KT 3725 8929

$$

ILC003-153-300400-
/O.CON.KPAH.TO.W.0011.000000T0000Z-130130T0400Z/
PULASKI IL-ALEXANDER IL-
952 PM CST TUE JAN 29 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN ALEXANDER AND
WESTERN PULASKI COUNTIES IN SOUTHERN ILLINOIS UNTIL 1000 PM CST...

AT 948 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO.  THIS DANGEROUS STORM WAS LOCATED NEAR TAMMS...
OR 11 MILES EAST OF SCOTT CITY...MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 3715 8928 3715 8940 3733 8937 3734 8925
      3733 8909 3714 8913
TIME...MOT...LOC 0352Z 270DEG 34KT 3725 8929

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 29, 8:30 PM CST, 57 minutes earlier.

Area forecast discussion, Jan 29, 8:30 PM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
830 PM CST TUE JAN 29 2013

.UPDATE...
ISSUED AT 830 PM CST TUE JAN 29 2013

SEVERE SQUALL LINE WAS BEGINNING TO TAKE SHAPE OVER SE MISSOURI AS
OF 0215Z. SOME WIND DAMAGE WAS REPORTED IN THE OZARK FOOTHILLS NEAR
DONIPHAN...AND KFAM REPORTED A WIND GUST TO 49 KNOTS ABOUT 02Z.

RUC MODEL INDICATES 850 MB WINDS HAVE INCREASED TO NEAR 70 KNOTS AS
EXPECTED OVER SE MISSOURI...AND THIS LOW LEVEL JET WILL SHIFT ACROSS
THE LOWER OHIO VALLEY AROUND 06Z. FORECAST IS BASICALLY ON TRACK.
SQUALL LINE WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL CONTINUE
QUICKLY EAST ACROSS THE FORECAST AREA OVERNIGHT...EXITING TO THE
EAST OF OUR FORECAST AREA BY 10Z.

IT HAS BEEN NOTED THAT SURFACE WINDS HAVE BACKED INTO THE SOUTHEAST
THIS EVENING...ENHANCING LOW LEVEL HELICITY AND CORRESPONDING
TORNADO POTENTIAL.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
ISSUED AT 302 PM CST TUE JAN 29 2013

SEVERE CONVECTIVE POTENTIAL IS THE MAIN CONCERN FOR TONIGHT. LOW
LEVEL JET IS ONLY JUST GETTING CRANKED UP THIS AFTERNOON. 850 MB
WINDS ARE FORECAST BY NEARLY ALL MODELS TO INCREASE TO 70 TO 80
KNOTS OVER SE MISSOURI THIS EVENING. THE LOW LEVEL JET WILL THEN
SHIFT EAST ACROSS THE LOWER OHIO VALLEY AROUND 06Z. THIS IS ABOUT
AS STRONG AS LOW LEVEL WIND FIELDS GET AROUND THIS AREA. ABOUT THE
SAME TIME THE LOW LEVEL JET DEVELOPS THIS EVENING...SLIGHTLY
BETTER MOISTURE AND INSTABILITY WILL SURGE NORTH FROM ARKANSAS.
THE ENVIRONMENT WILL BE FAVORABLE FOR SOME INTENSIFICATION OF THE
ONGOING ACTIVITY OVER WESTERN MISSOURI AS IT REACHES OUR AREA. SPC
DAY 1 OUTLOOK CONTAINS MORE DETAILS ON SPECIFIC EVOLUTION OF THE
STORMS AND POTENTIAL STORM STRUCTURES. SPS AND HWO BOTH CONTAIN A
SYNOPSIS OF THE SEVERE WEATHER TIMING AND POTENTIAL HAZARDS.

THE PROGRESSIVE NATURE OF THE SYSTEM SHOULD LIMIT RAINFALL
POTENTIAL TO MAINLY UNDER 2 INCHES. RAINFALL RATES WILL BE LOCALLY
VERY HEAVY...WHICH COULD LEAD TO ISOLATED FLOODING PROBLEMS IN THE
TYPICAL POOR DRAINAGE AREAS. THIS WILL BE HANDLED IN ADVISORY AND
STATEMENT PRODUCTS.

GRADIENT WINDS WILL REMAIN A CONCERN. PLENTY OF BREAKS IN THE
OVERCAST HAVE DEVELOPED OVER SOUTHERN ILLINOIS EXTENDING SOUTH
DOWN THE MISSISSIPPI VALLEY. THE INCREASED SOLAR HEATING HAS
CAUSED SOME MIXING DOWN OF STRONGER WINDS...WITH A PEAK WIND OF 39
KNOTS AT KCGI EARLY THIS AFTERNOON. AS THE LOW LEVEL JET DEVELOPS
THIS EVENING...EXPECT SURFACE GUSTS TO REMAIN NEAR ADVISORY
CRITERIA.

THE COLD FRONT WILL SWEEP EAST ACROSS THE KPAH/KEVV AREAS IN THE
06Z TO 09Z TIME FRAME...EXITING OUR AREA BY 12Z. MUCH STEEPER LOW
LEVEL LAPSE RATES AND STRONGER MIXING WILL OCCUR BEHIND THE FRONT.
THIS WILL MAXIMIZE WIND GUST POTENTIAL. WILL ALLOW THE WIND
ADVISORY TO CONTINUE INTO WEDNESDAY...EVEN THOUGH LOW LEVEL WIND
SPEEDS APPEAR VERY MARGINAL FOR AN ADVISORY BEHIND THE FRONT.

TEMPS WILL FALL SLOWLY ON WEDNESDAY BEHIND THE FRONT. SOME
LINGERING RAIN IS POSSIBLE...MAINLY IN THE MORNING. THE COLD AIR
WILL CONTINUE TO INFILTRATE THE AREA WEDNESDAY NIGHT...WITH TEMPS
RETURNING TO NEAR NORMAL LEVELS. PARTIAL CLEARING IS EXPECTED
WEDNESDAY NIGHT...AND WINDS WILL REMAIN RATHER GUSTY.

.LONG TERM /THURSDAY THROUGH TUESDAY/...
ISSUED AT 316 PM CST TUE JAN 29 2013

A MOISTURE STARVED SECONDARY COLD FRONT WILL MOVE THROUGH THE QUAD
STATE REGION THURSDAY AFTERNOON AND EVENING. MOST OF THE MODELS DO
NOT GENERATE ENOUGH LIFT OR MOISTURE FOR MUCH IN THE WAY OF PRECIP
UNTIL THE FRONT CLEARS THE AREA. HOWEVER...WILL LEAVE A SMALL
MENTION OF SOME VERY LIGHT SNOW OVER NWRN KY AND SW IN JUST IN CASE.
SHOULD BE LITTLE TO NO IMPACTS THO...

A RATHER IMPRESSIVE BUT SHORT LIVED COLD BLAST WILL OCCUR ON
THURSDAY NIGHT AND FRIDAY...AS 850 MB TEMPS FALL TO BETWEEN MINUS 8
AND MINUS 15...DEPENDING ON MODEL OF CHOICE. SURFACE HIGHS ARE
LIKELY TO REMAIN MAINLY IN THE 20S ON FRIDAY...EVEN WITH FULL SUN.
MORNING LOWS WILL BEGIN IN THE TEENS FOR THE MOST PART.

RETURN FLOW OF MILDER AIR WILL OCCUR ON FRIDAY NIGHT...BEFORE A
RELATIVELY WEAK COLD FRONT PASSES ON SATURDAY. THIS MAY BRING SOME
SCT LIGHT RAINS TO S AREAS...WITH LIGHT RAIN OR SNOW POSSIBLE
FARTHER N/E...ESP SW IN AND THE NRN PENNYRILE OF WRN KY. THE DRIER
AIR FOLLOWING THIS SYSTEM SUNDAY WILL NOT BE OF CANADIAN
ORIGIN...HENCE NOT NEARLY AS COLD AS THE THU/FRI AIR.

&&

.AVIATION...
ISSUED AT 642 PM CST TUE JAN 29 2013

SHOWERS AND STORMS WILL OVERSPREAD THE TAF SITES THIS EVENING. HIGH
WIND GUSTS AND HEAVY RAIN WILL ACCOMPANY THESE STORMS. AREAS OF
LIGHT SHOWERS DEVELOPED WELL AHEAD OF THE MAIN AREA OF STORMS...AND
THESE WILL CONTINUE TO AFFECT KCGI. THE COLD FRONT RESPONSIBLE FOR
THE STORMS WILL CROSS THE TAF SITES IN THE 08Z TO 11Z TIME
FRAME...FOLLOWED BY A WIND SHIFT TO THE SOUTHWEST. RAIN AND STORMS
WILL END WITH THE PASSAGE OF THE FRONT. CONDITIONS WILL BE IFR IN
SCATTERED THUNDERSTORMS TONIGHT...OTHERWISE MVFR TO VFR CONDITIONS
ARE FORECAST THROUGH THE PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR KYZ001>006.

     WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR KYZ007>022.

MO...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR MOZ076-086-087-100-
     107>112-114.

IL...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR ILZ075-076-080>082-
     084>086-088>090-092>094.

     WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR ILZ077-078-083-087-
     091.

IN...WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR INZ081-082-085>088.

&&

SHORT TERM...MY
LONG TERM....GM
AVIATION...GM/MY
Hazardous weather outlook, Jan 29, 7:53 PM CST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
753 PM CST TUE JAN 29 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-310200-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
753 PM CST TUE JAN 29 2013

...SIGNIFICANT SEVERE WEATHER OUTBREAK TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 1 AM FOR SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND FAR WESTERN KENTUCKY.
ADDITIONAL WATCHES MAY BE REQUIRED LATER TONIGHT FURTHER EAST. A
LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI WILL ACCELERATE
EASTWARD ACROSS SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND
SOUTHWEST INDIANA.

THIS LINE OF STORMS HAS THE POTENTIAL TO PRODUCE WIDESPREAD
DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAINFALL MAY CAUSE
ISOLATED FLOODING OF POOR DRAINAGE AREAS.

STRONG SOUTHERLY WINDS IN ADVANCE OF THE STORMS MAY GUST TO 45
MPH AT TIMES. A WIND ADVISORY IS IN EFFECT. REFER TO THE WIND
ADVISORY PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF WEDNESDAY. WEST
WINDS BEHIND THE FRONT MAY GUST TO AROUND 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED IN THE TORNADO WATCH
AREA. SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ELSEWHERE TONIGHT.

MY

In the hours before

Local storm report, Jan 29, 8:58 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
858 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HEAVY RAIN       OXLY                    36.60N 90.69W
01/29/2013  M0.85 INCH       RIPLEY             MO   TRAINED SPOTTER

            40 MINUTE ACCUMULATION. TEMPERATURE DROPPED 15 DEGREES IN
            45 MINUTES.

&&

SMITTY
Local storm report, Jan 29, 9:01 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
901 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     WAPPAPELLO              36.94N 90.27W
01/29/2013                   WAYNE              MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND ACROSS ROADWAYS IN SOUTHEAST
            WAYNE COUNTY NEAR LAKE WAPPAPELLO.

&&

SMITTY
Local storm report, Jan 29, 9:03 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
903 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HEAVY RAIN       7 NW POPLAR BLUFF       36.84N 90.50W
01/29/2013  M1.11 INCH       BUTLER             MO   TRAINED SPOTTER

            ONE HOUR ACCUMULATION

&&

SMITTY
Local storm report, Jan 29, 9:09 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
909 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND DMG     PUXICO                  36.95N 90.16W
01/29/2013                   STODDARD           MO   LAW ENFORCEMENT

            TREE DOWN.

&&

SMITTY
Local storm report, Jan 29, 9:17 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
917 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     FUNNEL CLOUD     8 E DEXTER              36.79N 89.82W
01/29/2013                   STODDARD           MO   LAW ENFORCEMENT

            REPORTED BY OFF-DUTY DEPUTY

&&

SMITTY
Local storm report, Jan 29, 9:27 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
927 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     NON-TSTM WND DMG CAPE GIRARDEAU          37.31N 89.55W
01/29/2013                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            SEMI AND TRAILER OVERTURNED DUE TO STRAIGHT LINE WINDS
            ALONG HIGHWAY 25.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 8:30 PM CSTSevere Thunderstorm WarningPAHBollinger, Butler, Cape Girardeau, Ripley, Scott, Stoddard and 1 more30 min
Jan 29, 8:46 PM CSTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry29 min
Jan 29, 8:49 PM CSTSevere Thunderstorm WarningPAHBollinger, Butler, Cape Girardeau, Ripley, Scott, Stoddard and 1 more26 min
Jan 29, 8:55 PM CSTTornado WarningPAHBollinger, Stoddard35 min
Jan 29, 8:59 PM CSTSevere Thunderstorm WarningPAHBollinger, Butler, Cape Girardeau, New Madrid, Scott, Stoddard and 1 more46 min
Jan 29, 9:05 PM CSTTornado WarningPAHStoddard25 min
Jan 29, 9:08 PM CSTTornado WarningPAHPerry37 min
Jan 29, 9:14 PM CSTTornado WarningPAHCape Girardeau31 min
Jan 29, 9:48 PM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott27 min
Jan 29, 10:14 PM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott31 min
Jan 29, 9:13 PM CSTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Union, Williamson32 min
Jan 29, 9:24 PM CSTTornado WarningPAHFranklin, Jefferson, Perry36 min
Jan 29, 9:38 PM CSTTornado WarningPAHFranklin, Jackson, Williamson37 min
Jan 29, 9:43 PM CSTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Jefferson, Wayne, Williamson32 min
Jan 29, 9:43 PM CSTTornado WarningPAHJohnson, Union47 min
Jan 29, 10:02 PM CSTSevere Thunderstorm WarningPAHEdwards, Franklin, Hamilton, Jefferson, Saline, Wayne and 2 more28 min
Jan 29, 10:07 PM CSTTornado WarningPAHSaline, Williamson23 min
Jan 29, 10:26 PM CSTSevere Thunderstorm WarningPAHEdwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 2 more34 min
Jan 29, 10:29 PM CSTSevere Thunderstorm WarningPAHJohnson, Pope31 min
Jan 29, 10:43 PM CSTSevere Thunderstorm WarningPAHMassac, Pope47 min
Jan 29, 10:46 PM CSTSevere Thunderstorm WarningPAHEdwards, Gallatin, Saline, Wabash, White29 min
Jan 29, 10:57 PM CSTSevere Thunderstorm WarningPAHHardin, Pope48 min
Jan 29, 11:02 PM CSTTornado WarningPAHWabash28 min
Jan 29, 11:05 PM CSTTornado WarningPAHMassac25 min

Nearby

Tornado Warnings in Missouri, 2013Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.